# SDR P5CA9701396

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Elevator
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STAB TRAILING EDGE O/B OF O/B ELEVATOR CRACKED AND LOOSE.  REPAIRED PER BOEING SRM 51-40-09.
